Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Solutions with multiple peaks for nonlinear elliptic equations
Autore:
Cao, DM; Noussair, ES; Yan, SS;
Indirizzi:
Chinese Acad Sci, Wuhan Inst Math Sci, Phys Math Lab, Wuhan 430071, Peoples Chinese Acad Sci Wuhan Peoples R China 430071 Lab, Wuhan 430071, Peoples Univ New S Wales, Sch Math, Sydney, NSW 2052, Australia Univ New S Wales Sydney NSW Australia 2052 h, Sydney, NSW 2052, Australia S China Univ Technol, Dept Appl Math, Guangzhou 510641, Peoples R China S China Univ Technol Guangzhou Peoples R China 510641 1, Peoples R China
Titolo Testata:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
, volume: 129, anno: 1999,
parte:, 2
pagine: 235 - 264
SICI:
0308-2105(1999)129:<235:SWMPFN>2.0.ZU;2-8
Fonte:
ISI
Lingua:
ENG
Soggetto:
CRITICAL SOBOLEV EXPONENT; POSITIVE SOLUTION; EXISTENCE; RN;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
14
Recensione:
Indirizzi per estratti:
Indirizzo: Cao, DM Chinese71,ad Sci, Wuhan Inst Math Sci, Phys Math Lab, POB 71007, Wuhan 4300 Chinese Acad Sci POB 71007 Wuhan Peoples R China 430071 uhan 4300
Citazione:
D.M. Cao et al., "Solutions with multiple peaks for nonlinear elliptic equations", P RS EDIN A, 129, 1999, pp. 235-264

Abstract

Solutions with peaks near the critical points of Q(x) are constructed for the problem -Delta u + lambda(2)u = Q(x)\u\(P-2)u, x is an element of R-N, u is an element of H-1 and 2 < p < (2N/(N - 2)). We establish the existence of 2(k) - 1 positive solutions when Q(x) has k non-degenerate critical points in R-N.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/01/20 alle ore 22:05:59